Alert archive / West Virginia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 47, NWS Charleston, WV

May 20, 2017Boone County, Kanawha County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at May 20, 2017, 7:02 PM EDT for Boone County, Kanawha County, West Virginia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2017, 7:02 PM EDT (23:02 UTC)
Expired
May 20, 2017, 7:30 PM EDT
In force
28 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boone County, WV, Kanawha County, WV

The radar

The Charleston,WV radar (KRLX), 36 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 11.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2017-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2017-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-255 J/kg
Mixed-layer LCL
1300 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

233 
WUUS51 KRLX 202302
SVRRLX
WVC005-039-202330-
/O.NEW.KRLX.SV.W.0047.170520T2302Z-170520T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
702 PM EDT SAT MAY 20 2017

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  South central Kanawha County in central West Virginia...
  Central Boone County in central West Virginia...

* Until 730 PM EDT

* At 701 PM EDT, a severe thunderstorm was located near Van, or 11
  miles southeast of Madison, moving north at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Madison, Van, Wharton, Danville, Whitesville, Sylvester, Seth,
  Foster, Prenter and Racine.

This includes Route 119 between mile markers 52 and 56.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3813 8188 3822 8156 3798 8149 3799 8151
      3797 8153 3797 8154 3795 8156 3794 8156
      3793 8157 3792 8157 3789 8169
TIME...MOT...LOC 2301Z 160DEG 16KT 3797 8163 

HAIL...1.00IN
WIND...60MPH
 
$$

17
2 follow-up statements
247 
WWUS51 KRLX 202321
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
721 PM EDT SAT MAY 20 2017

WVC005-039-202330-
/O.CON.KRLX.SV.W.0047.000000T0000Z-170520T2330Z/
Kanawha WV-Boone WV-
721 PM EDT SAT MAY 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTH CENTRAL KANAWHA AND NORTHERN BOONE COUNTIES...

At 721 PM EDT, a severe thunderstorm was located near Van, or 7 miles
east of Madison, moving north at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Madison, Van, Danville, Whitesville, Sylvester, Seth, Foster, Prenter
and Racine.

# 

This includes Route 119 between mile markers 52 and 56.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3813 8188 3822 8156 3800 8150 3794 8173
TIME...MOT...LOC 2321Z 160DEG 16KT 3805 8167 

HAIL...1.00IN
WIND...60MPH
 
$$

17
840 
WWUS51 KRLX 202329
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
729 PM EDT SAT MAY 20 2017

WVC005-039-202338-
/O.EXP.KRLX.SV.W.0047.000000T0000Z-170520T2330Z/
Kanawha WV-Boone WV-
729 PM EDT SAT MAY 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KANAWHA AND
NORTHERN BOONE COUNTIES WILL EXPIRE AT 730 PM EDT...
    
The severe thunderstorm which prompted the warning has been replacd 
with a larger warning. Therefore, this warning will be allowed to 
expire.

Remember, a Severe Thunderstorm Warning still remains in effect for
Boone and Kanawha counties.

LAT...LON 3813 8188 3822 8156 3800 8150 3794 8173
TIME...MOT...LOC 2328Z 160DEG 16KT 3804 8166 

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:16 PM EDT, 3 hours 46 minutes earlier.

Area forecast discussion, May 20, 3:16 PM EDT, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
316 PM EDT Sat May 20 2017

.SYNOPSIS...
A frontal boundary over the area will drift slowly the north
late this afternoon and evening, triggering showers and
thunderstorms. A stronger cold front crosses from the west
Sunday and Sunday night. High pressure moves in for Monday and
Monday night.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 305 PM Saturday...

Frontal boundary will lift northward this afternoon and evening.
With a moist airmass in place with afternoon heating will fire
convection just about anywhere over the area. With weak flow
aloft these storms will be slow movers. Any one of these storms
could product upwards of an inch or two. With the saturated
ground across the Southern Coalfields, went ahead an issued FFA
for that area.

Cold front to our west will continue to move eastward overnight
and should be on our doorstep by 12z Sunday. Increased pops as
front approaches. Generally went with a blend of guid for temps
through out.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
As of 305 PM Saturday...
Cold front pushes through Sunday night and exits early Monday
morning. Pwats increase with limited sfc CAPE and deep layered
shear. Therefore, expect an environment conducive to flash
flooding and not severe for Sunday. WPC has most of WV under a
Slight risk for excessive rainfall Sunday. A flash flood watch
may be required.

Behind the front, expect a period of cooler and drier air early
Monday into Tuesday.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
As of 305 PM Saturday...

The chances for rain return by midweek with the next frontal
system. Temperatures will return to a more seasonable level
during this period.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
As of 154 PM Saturday...

VFR conditions will prevail through the early afternoon hours.
Heating along with frontal boundary lifting northward through
the region will fire Showers/TSTMs just about any where over the
area this afternoon and into this evening.  MVFR/IFR cigs and
vsbys in and near those storms. Quickest development will be
along the WV/VA mountains from EKN-BKW line. SHRA/TSTMs should
die down after sunset. Some fog may develop in those areas where
it rained after midnight. Cold front to our west will continue
to move eastward during the day on Sunday and some convection
with this front could be over the area by midday Sunday.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY...

FORECAST CONFIDENCE: Medium

ALTERNATE SCENARIOS: Timing and placement of showers/TSTMs this
afternoon may vary. Also, development and placement of fog may
vary overnight.

EXPERIMENTAL TABLE OF FLIGHT
CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO
AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       15   16   17   18   19   20   21   22   23   00   01   02
EDT 1HRLY       11   12   13   14   15   16   17   18   19   20   21   22
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    L
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
PKB CONSISTENCY  L    L    H    H    H    H    H    H    H    H    H    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    L
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M

AFTER 18Z SUNDAY...
Isolated IFR possible in fog Sunday and Monday nights, and in
showers and thunderstorms Sunday into Monday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch until 10 PM EDT this evening for WVZ005-013-
     024>026-033-034-515-516.
OH...None.
KY...Flash Flood Watch until 10 PM EDT this evening for KYZ105.
VA...Flash Flood Watch until 10 PM EDT this evening for VAZ003-004.

&&

SYNOPSIS...JS/JW
NEAR TERM...JS
SHORT TERM...JS/JW
LONG TERM...JS/JW
AVIATION...JS
Hazardous weather outlook, May 20, 3:27 PM EDT, 3 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
327 PM EDT Sat May 20 2017

WVZ006>011-014>020-027>032-039-040-517>526-211930-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Putnam-Kanawha-Roane-
Wirt-Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison-
Taylor-Upshur-Barbour-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
327 PM EDT Sat May 20 2017

This Hazardous Weather Outlook is for portions of central West
Virginia, northeast West Virginia, northern West Virginia,
southeast West Virginia, southern West Virginia and western West
Virginia.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Numerous showers and storms could produce very heavy rainfall on
Sunday. The area is under a Slight Risk for Excessive Rainfall.
Flash flood watch may be required.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ101>103-OHZ066-067-075-076-083>087-211930-
Greenup-Carter-Boyd-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-
Meigs-Gallia-Lawrence OH-
327 PM EDT Sat May 20 2017

This Hazardous Weather Outlook is for portions of northeast
Kentucky and southeast Ohio.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A cold front will bring copious rainfall to the area on Sunday. The
area is under a marginal risk for excessive rainfall on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ105-VAZ003-004-WVZ005-013-024>026-033-034-515-516-211930-
Lawrence KY-Dickenson-Buchanan-Wayne-Lincoln-Mingo-Logan-Boone-
McDowell-Wyoming-Northwest Raleigh-Southeast Raleigh-
327 PM EDT Sat May 20 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for portions of northeast
Kentucky, southwest Virginia, and portions of southeast West
Virginia, southern West Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Numerous showers and storms could produce very heavy rainfall on
Sunday. The area is under a Slight Risk for Excessive Rainfall.
Flash flood watch may be required.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 20, 6:15 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
615 PM EDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             BRADSHAW                37.35N  81.80W
05/20/2017  E0.25 INCH       MCDOWELL           WV   911 CALL CENTER

            PEA SIZE HAIL IN BRADSHAW

&&

EVENT NUMBER RLX1700431

SL
Local storm report, May 20, 6:33 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
633 PM EDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             MEADOW BRIDGE           37.86N  80.86W
05/20/2017  E1.00 INCH       FAYETTE            WV   BROADCAST MEDIA

            PUBLIC REPORTED QUARTER SIZE HAIL IN MEADOW BRIDGE WV

&&

EVENT NUMBER RLX1700432

SL
Local storm report, May 20, 6:36 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
636 PM EDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     ASHLAND                 38.46N  82.64W
05/20/2017                   BOYD               KY   BROADCAST MEDIA

            LARGE BRANCHES ON TOP OF CAR IN ASHLAND

&&

EVENT NUMBER RLX1700433

SL
Special weather statement, May 20, 6:39 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Charleston WV
639 PM EDT SAT MAY 20 2017

WVZ519>522-202315-
Southeast Nicholas-Southeast Webster-Northwest Webster-Northwest
Nicholas-
639 PM EDT SAT MAY 20 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NICHOLAS AND
SOUTHWESTERN WEBSTER COUNTIES...

At 639 PM EDT, a strong thunderstorm was located near Richwood,
moving north at 10 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Summersville, Richwood, Camden-On-gauley, Camden On Gauley,
Craigsville, Calvin, Canvas, Muddlety and Nettie.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3823 8037 3826 8043 3826 8044 3808 8071
      3810 8082 3839 8089 3841 8036
TIME...MOT...LOC 2239Z 179DEG 8KT 3816 8061

17
Special weather statement, May 20, 6:43 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Charleston WV
643 PM EDT SAT MAY 20 2017

WVZ015-026-027-515-517>520-202315-
Southeast Nicholas-Northwest Raleigh-Clay-Boone-Kanawha-Southeast
Fayette-Northwest Nicholas-Northwest Fayette-
643 PM EDT SAT MAY 20 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL NICHOLAS...
SOUTHEASTERN KANAWHA...NORTHWESTERN RALEIGH...SOUTHERN CLAY...CENTRAL
FAYETTE AND CENTRAL BOONE COUNTIES...

At 642 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Wharton to near Burnwell to near Babcock
State Park. Movement was north at 30 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Summersville, Fayetteville, Oak Hill, Montgomery, Chesapeake, Marmet,
Ansted, Belle, Cedar Grove, East Bank, Glasgow, Smithers, Gauley
Bridge, Pratt, Van, Powellton, Glen, Hawks Nest State Park, Burnwell
and Wharton.

This includes West Virginia Turnpike between mile markers 64 and 92.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3785 8176 3820 8175 3842 8125 3842 8067
      3810 8082 3810 8088 3808 8089 3805 8084
      3801 8086 3800 8135 3783 8174
TIME...MOT...LOC 2242Z 190DEG 27KT 3788 8169 3803 8135 3803 8095

17
Local storm report, May 20, 6:45 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
645 PM EDT SAT MAY 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     CATLETTSBURG            38.40N  82.60W
05/20/2017                   BOYD               KY   EMERGENCY MNGR

            TREE FELL CAUSING A TELEPHONE POLE TO SNAP. TIME
            ESTIMATED FROM RADAR

&&

EVENT NUMBER RLX1700434

SL

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 8:22 PM EDTSpecial Weather StatementRLXCabell, Lincoln, Mason, Putnam, Roane53 min
May 19, 9:05 PM EDTSpecial Weather StatementRLXKanawha55 min
May 19, 9:29 PM EDTSpecial Weather StatementRLXBoone, Lincoln61 min
May 19, 9:53 PM EDTSpecial Weather StatementRLXClay, Fayette, Nicholas67 min
May 19, 11:25 PM EDTSpecial Weather StatementRLXMingo65 min
May 20, 2:06 PM EDTSpecial Weather StatementRLXPocahontas39 min
May 20, 2:56 PM EDTFlash Flood WatchRLXBoone, Lincoln, Logan, McDowell, Mingo, Raleigh and 2 more31 hr
May 20, 3:19 PM EDTFlash Flood WarningRLXPocahontas3 hr
May 20, 3:32 PM EDTSevere Thunderstorm WarningRLXWayne28 min
May 20, 5:00 PM EDTSpecial Weather StatementRLXCabell30 min
May 20, 5:11 PM EDTSpecial Weather StatementRLXMcDowell, Wyoming34 min
May 20, 5:22 PM EDTFlash Flood WarningRLXCabell3 hr
May 20, 5:28 PM EDTSevere Thunderstorm WarningRLXMcDowell, Mingo, Wyoming32 min
May 20, 6:39 PM EDTSpecial Weather StatementRLXNicholas36 min
May 20, 6:43 PM EDTSpecial Weather StatementRLXBoone, Fayette, Nicholas32 min
May 20, 7:14 PM EDTSpecial Weather StatementRLXFayette31 min
May 20, 7:17 PM EDTSpecial Weather StatementRLXLincoln28 min
May 20, 7:23 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Lincoln, Logan, Nicholas and 1 more52 min
May 20, 7:30 PM EDTSpecial Weather StatementRLXPocahontas45 min
May 20, 7:31 PM EDTSpecial Weather StatementRLXRandolph44 min
May 20, 7:59 PM EDTSpecial Weather StatementRLXBraxton46 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.